MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8404ZX
Medical Device Problem Codes Device Reprocessing Problem (1091); No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the monitor freezes a few seconds during intubation, and the freeze is followed by a restart of the equipment.After the restart the procedure can continue and be completed.This error has not resulted in any adverse events.According to the healthcare provider the product was returned to storz in august.Since then, they have a loan monitor.The same incident has happened with the loan monitor.No negative impact in state of health reported.Please send a mir for the incident with the loaner equipment with the same issue.Due to a request by the swedish competent authority, this case is now deemed reportable for sweden.Based on the above-mentioned evaluation, the reporting decision for us and row is still adequate.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the technical inspection by the manufacturer, the fault description provided by the customer was confirmed and further defects were identified.The following defects were identified in total: ·battery lifetime expired ·ferrite core not fixed ·start screen does not appear ·control board defective during the technical inspection, it was determined that the product has a defective processor board, which is responsible for the imaging failure.The ifu states that the product must be checked for functionality before use.Had this been done, it would have been noticed that the product was no longer working and could have been sent in for maintenance, thus preventing the failure.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23804833
Report Number9610617-2025-02332
Device Sequence Number21165749
Product Code CCW
UDI-Device Identifier04048551432778
UDI-Public04048551432778
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404ZX
Device Catalogue Number8404ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/18/2026
04/09/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/01/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown